# SDR SWAA2013020712363

- Difficulty date: January 28, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 59,433 hours, 48,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: SI1571071
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP INBOARD TRACK INSPAR ATTACH POINT HAS CORROSION IN BOLT HOLE AND CORRODED HARDWARE.  REMOVED AND REPLACED: LEFT WING O/B FLAP, INBOARD TRACK, ATTACH FITTING IAW B737 SRM 51-40-02, 51-40-05, B737 AMM 28-11-00 AND B SOPM 20-50-03.
